# SDR AMTA200500023

- Difficulty date: January 4, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N313TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32580
- Aircraft time: 10,009 hours, 4,756 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 10,013 hours, 4,758 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 OIL QUANTITY LOW.  ENGINE OIL PRESSURE FLUCTUATIONS DURING APPROACH.  OIL PRESSURE REACHED RED LINE AFTER CLEARING R/W.  SHUTDOWN NR 2 ENGINE DURING TAXI.  FOUND LOOSE B-NUT, TIGHTENED SAME ON TRANSFER GEAR BOX VENT LINE.  LEAK CHECK, OK. (K)
